# SDR HALA2019040300163

- Difficulty date: April 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 11422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tee Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TRAILING EDGE RT NR 3 TEE FITTING CORRODED AROUND FASTENER HOLES.   REMOVAL OF CORROSION CARRIED OUT IAW SRM 51-74-00, REV 98.01.  CORROSION STILL EVIDENT IAW  NTM 51-10-02-221-001-A REV 96. BLEND DEPTH OF .054" IS BEYOND 50% MATERIAL THICKNESS. REPAIRED BY REPLACEMENT. COMPLETED INSTALLATION OF NEW TEE FITTING IAW SRM 51-21-00, 51-46-11, 51-76-11, 51-42-11, REV 98.01. CORROSION REPORTED AS LEVEL 2, IAW TOPP 20-50-20.
